2017
Том 69
№ 7

All Issues

The approximate solution of a class of singular integral equations with a shift by the method of averaging functional corrections

Ivanitskii V. G.

Full text (.pdf)


English version (Springer): Ukrainian Mathematical Journal 20 (1968), no. 5, pp 604-608.

Citation Example: Ivanitskii V. G. The approximate solution of a class of singular integral equations with a shift by the method of averaging functional corrections // Ukr. Mat. Zh. - 1968. - 20, № 5. - pp. 700–705.

Full text